Skip to Content

User Reviews for Tanzeum

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Tanzeum.

Condition DownUp Reviews Compare Avg. Ratings DownUp
Diabetes, Type 2 10 reviews 141 medications
   
4.1
Summary of Tanzeum reviews 10 reviews 4.1

Reviews for Tanzeum

Sort by:

For Diabetes, Type 2 "Dr gave me brochure for Tanzeum. It was new with no cost. Only pharmacy in San Antonio that had it was HEB pharmacy. 1 location only. 1st injection make me sick for a couple hours. 2nd injection was same. Sick for couple hours. 3rd injection worse. Diarrhea and flu like symptoms. Talked with Dr. And he said take 4th injection and the medication needed to get into my system. After 4th final injection was really Ill. In bed for 3 days. Finally called health insurance and they said to go to emergency room. Checked out there and was told I was dehydrated and discharged me after given fluids. When I got up to leave I had a TIA (stroke). Doctor said stroke caused by Tanzeum."

   
1.0

Gruenething May 24, 2017

1 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

For Diabetes, Type 2 "I actually don't know how long I was on Tanzeum, but it was 6mos-1year. Insurance stopped covering and it wasn't quite doing what it needed to for my blood sugar. I had some stuff going on that I am not positive was related to the Tanzeum (like joint pain) but it is worth mentioning because I see some other people saying they know that their joint pain was a side effect. However, I am happy to report that I didn't have any notable side effects or injection site reaction etc. This needle is so tiny that it does not hurt like Bydureon's big needle."

   
5.0

frostedfreckles (taken for 6 months to 1 year) March 15, 2017

0 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

For Diabetes, Type 2 "I only tried this when my insurance refused to allow Victoza anymore after two years of positive results. My BS have been much higher, headaches, blurred vision and inability to concentrate. Driving has become hazardous for me. I am not using another dose."

   
2.0

Picturelady (taken for less than 1 month) January 24, 2017

0 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

For Diabetes, Type 2 "I tried Tanzeum for a month before giving up on it. The first week I experienced nausea and headaches but willed myself to continue on. By week two I was having joint pain in my hands and feet, but did not attribute the pain to Tanzeum. The joint pain increased each day, my entire body suddenly felt like an 90 year old. My hips hurt, it was difficult to walk up stairs etc. Finally connected the dots and stopped the injections. Over the next 2 to 3 weeks the pain gradually disappeared. Wouldn't try it again."

   
1.0

Thory January 20, 2017

3 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

For Diabetes, Type 2 "I took Tanzeum for a year and lost 30 pounds. My sugar is very well controlled. I love this stuff but my insurance now doesn't cover enough. Now I'm on bydureon but I'm afraid I might be allergic to it as the shot site is red and itchy."

   
10

CCPG January 6, 2017

2 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

For Diabetes, Type 2 "Previously on Bydueron, which worked really well! Unfortunately, my insurance stopped covering it. Tried Trulicity..made me sick. Started Tanzeum in April 2016, and my numbers have gotten worse, I've gained 15 lbs and it's making feel down. I will be asking my doctor to put me back on Bydureon and hopefully the insurance will cover."

   
1.0

Mary Cee September 28, 2016

2 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

For Diabetes, Type 2 "I started tanzeum in apr 2016. It has brought my numbers down somwehat but not nearly what it needs to be. I will find out in aug for sure if its really working. I usually have an upset stomach and loose stools 1-2 days after ive taken it. When i first started, i felt full pretty quick after i ate but thats kind of gone away. The jury for me is still out, not sure if this is the medication for me."

   
4.0

gmas5loves July 26, 2016

5 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

For Diabetes, Type 2 "I've been on Tanzeum for almost a year now. In that time I've had to use my daily insulin shots 3-4 times total. The first time I used it I had some nausea. But none after the first time. It has brought my daily blood sugar and A1C down for 350-400 and 9.7 to 85-100 and 6.1."

   
10

Rob W May 30, 2016

8 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

For Diabetes, Type 2 "I am prediabetic. My Doctor started me on Tanzeum and so far I have been nothing but sick! Body aches, diarrhea, and vomiting for 6 days and counting!"

   
2.0

sad face (taken for less than 1 month) March 8, 2016

8 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

For Diabetes, Type 2 "Was on Bydureon and my insurance quit covering it. It worked really well. Now I have to use Tanzeum which does not work nearly as well. May need to up the dosage."

   
5.0

Lindy Loo Who (taken for 6 months to 1 year) January 20, 2016

15 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

Hide